# SDR IXXA060018S

- Difficulty date: October 4, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING OUTBOARD FLAP LOWER SKIN DENTED BETWEEN STATION XF309 AND XF333.  REMOVED FASTENERS AS NEEDED.  REMOVED LOWER SKIN SECTION.  FABRICATED NEW SKIN SECTION AND FILLERS.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW SKIN AND NEW FASTENERS WET WITH SEALANT FROM STATION XF309 TO STATION XF333 IAW DC8 SRM 57-2-0, 51-1-21, 51-1-5, AND 51-1-8.
